# SDR SWAA2024062897275

- Difficulty date: June 1, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 26,266 hours, 12,981 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM STA 947 HAS CORROSION AT LAV. TIE-DOWN FITTING LBL 50-52 WL 208.  REPAIRED DAMAGED FLOOR BEAM PER SRM 53-70-51-2R-5; ALTERNATIVE 2 AND EA 24-153-01528; WIP1 AND WIP2.
